Prog 14 August 2017

20 BALMORAL AVE WHITEHEADBT389QD

TEL:02893378077 EMAIL:WHITEHEADCA@BTCONNECT.COM

Mon
14 Aug
8.00 – 6.00 Little Einstein’s Child Care from 8.00 am Main Hall – WCC
2 pm – 4 pm Art Classes with Steve Diamond The Bank House
6.30 pm Tennis Club Tennis Courts
7 pm Whitehead Runners Community Centre
8 pm – 9 pm Relaxation Station Healo Studio, Bank House
Tues
15 Aug
8.00 – 6.00 Little Einstein’s Child Care from 8.00 am Main Hall – WCC
9.30 am – 2.30 pm Indian Head Massage 30 min sessions Healo Studio, Bank House,
10 am – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies – WCC
6.30 – 9.30 pm Indian Head Massage 30 min sessions Healo Studio, Bank House,
6.30 – 7.30 pm Whitehead Eagles Community Centre
8 – 9 pm Zumba Main Hall – WCC
Wed

16 Aug

8.00 – 6.00 Little Einstein’s Child Care from 8.00 am Main Hall – WCC
9.30 – 2.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
10.30 am Baby Massage Classes Orchard Holistic Therapies – WCC
12 md – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies – WCC
6.30 – 9.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
7 – 9 pm Art Classes with Steve Diamond The Bank House
7 pm Whitehead Runners Car Park – WCC
Thurs
17 Aug
8.00 – 6.00 Little Einstein’s Child Care from 8.00 am Main Hall – WCC
7 pm – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies – WCC
Fri
18 Aug
8.00 – 6.00 Little Einstein’s Child Care from 8.00 am Main Hall – WCC
10.15 am – 12.15 pm Art Classes with Steve Diamond McGuigan Suite – WCC
5.30 pm Jujitsu McGuigan Suite – WCC
6 pm – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies – WCC
Sat
19 Aug
10 am – 6 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies – WCC

Prog July 31 to Aug 5 2017

20 BALMORAL AVE WHITEHEADBT389QD

TEL:02893378077 EMAIL:WHITEHEADCA@BTCONNECT.COM

Mon
31 July
11 am – 1 pm Biodiversity Summer School – Feathered Friends Diamond Jubilee Wood
2 pm – 4 pm Art Classes with Steve Diamond The Bank House
6.30 pm Tennis Club Tennis Courts
7 pm Whitehead Runners Community Centre
8 pm – 9 pm Relaxation Station (great way to de stress and relax for the night) Healo Studio, Bank House, Kings Road.
Tues
1 Aug
9.30 am – 2.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
10 am – 11 am Dru Yoga with Sarah Leavey McGuigan Suite
10 am – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies @ CC
11 am – 1 pm Biodiversity Summer School – Wild Survival Skills Diamond Jubilee Wood
2.30 pm Wesley Bonnar Talk on “Sentry Hill” Library
6.00 pm Pool Competition – Winner Takes All Rangers’ Club
6.30 pm Kids Zumba Main Hall
6.30 – 9.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
6.30 – 7.30 pm Whitehead Eagles Community Centre
8 – 9 pm Zumba Main Hall
Wed

2 Aug

9.30 – 2.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
10 am – 11.30 am Garden Society Show – staging Main Hall
10.30 am Baby Massage Classes Orchard Holistic Therapies
11 am – 1 pm Biodiversity Summer School – Potty Pottery Diamond Jubilee Wood
12 noon Garden Society Show – Judging Main Hall
12 md – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies @ CC
6.00 pm Pool Competition – John Burns Memorial Trophy Rangers’ Club
6.30 – 9.30 pm Indian Head Massage 30min sessions Healo Studio, Bank House,
7 – 9 pm Art Classes with Steve Diamond The Bank House
7 pm Whitehead Runners Community Centre
7 – 8 pm Dru Yoga with Sarah Leavey McGuigan Suite
Thurs
3 Aug
11 am – 1 pm Biodiversity Summer School – Bugs’ Life Diamond Jubilee Wood
2.00 pm Daytime Dander Community Centre
6.30 pm Action Cancer Fishing Competition & BBQ Shorefront
7.00 pm Steve Diamond Talk – The Bonuglis of Whitehead Coastal Coffee
7 pm – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies @ CC
8.00 pm Traditional Live Music – Shindig Marine Bar
Fri
4 Aug
10.15 am – 12.15 pm Art Classes with Steve Diamond McGuigan Suite
6 pm – 9 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies @ CC
6.30 pm Pre Festival Clean up and BBQ Seafront Carpark
Sat
5 Aug
10 am – 6 pm Reflexology, Massage, Facials, Reiki, Ear Candling Orchard Holistic Therapies @ CC
11 am Storytime – Hilary Bailey’s Skye Stories The Library
12 – 5 pm Seafood on the Deck – gastronomic feast Old Tea House
2.30 pm Talk by Philip Orr on 1917: Ulster and the Great War The Library
2 pm – 8 pm Mods and Rockers Live Bands Community Centre Car Park
9 pm – late Mods and Rockers After Party Community Centre Hall

CC = Community Centre

Prog 21 June 2017

20 BALMORAL AVE WHITEHEADBT389QD

TEL:02893378077 EMAIL:WHITEHEADCA@BTCONNECT.COM

Saturday
24 June
1.00 – 4.00 pm The Woollen Wood – based on
The Very Hungry CaterpillarSee the wood transformed into a woollen wonderland. Great family fun with live music!
Diamond Jubilee Wood
Monday
26 June
6.30 pm Tennis Club Tennis Courts
2.00 – 4.00 Art Classes with Steve Diamond The Bank House
7.00 pm Whitehead Runners Community Centre
7.00 – 8.00 Loiri Morea Dance McGuigan Suite
8.00 – 9.00 Relaxation Station (great way to de stress and relax for the night) Healo Studio at the Community Centre
Tuesday
27 June
10.30 – 11.30 Dru Yoga with Sarah Leavey McGuigan Suite
9.30 – 2.30 Indian Head Massage 30min sessions Healo @ Community Centre
6.30 – 9.30 pm Indian Head Massage 30min sessions Healo @ Community Centre
6.30 – 7.30 pm Whitehead Eagles Community Centre
8.00 pm Zumba Main Hall
Wednesday 28 June 9.30 – 2.30 pm Indian Head Massage 30min sessions Healo @ Community Centre
6.30 – 9.30 pm Indian Head Massage 30min sessions Healo@ Community Centre
7.00 – 9.00 pm Art Classes with Steve Diamond The Bank House
7.00 pm Whitehead Eagles AGM McGuigan Suite
7.00 pm Whitehead Runners Community Centre
Thursday
29 June
10.00 Baby Dance McGuigan Suite
6.30 pm Whitehead Tennis Club Tennis Courts
8.00 pm Cardio Box Main Hall
Friday
30 June
10.15 – 12.15 Art Classes with Steve Diamond McGuigan Suite
5.30 pm JuJitzu Main Hall
5.30 – 8.30 Family Fun Evening Our Lady of Lourdes Church
Saturday 1 July 2.00 Private Birthday party Main Hall